Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

itchy skin issues

Hi,something has been appearing on my skin and it only appears when i itch it.It spreads around my body like a swelling,then later the swelling reduces.What can be the problem and do you have any prescription i can use?
Asked On : Tue, 17 Aug 2010
Answers:  2 Views:  437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
It can be an allergic reaction or something like urticaria. If it only appears on areas where you scatrch and goes within 10-15 minutes, then you could benefit from topical calming lotions like lactocalamine, calosoft etc. If it also appears on lips and around area you would need to see a dermatologist.
Answered: Tue, 24 Aug 2010
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Hi.. I have skin problem from past 3 year. so far, i have consulted a couple of dermatologist and did not find any improvements. Can you please suggest a good dermatologist to treat DERMATITIS/ECZEMA in bangalore.
Answered: Tue, 31 Aug 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor